Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6568
Title: A fixed point theorem in strictly convex Banach spaces
Authors: Bellen, Alfredo
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alfredo Bellen, A fixed point theorem in strictly convex Banach spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 141-144.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: 
Si dà una estensione di due teoremi di punto fisso dovuti a U. Barbuti - S. Guerra ed a S. P. Singh - M. I. Riggio.

Two fixed point theorems of U. Barbuti - S. Guerra and S. P. Singh - M. I. Riggio are improved.
Type: Article
URI: http://hdl.handle.net/10077/6568
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:
File Description SizeFormat
BellenRendMat05.pdf210.76 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

589
checked on Apr 2, 2020

Download(s) 50

321
checked on Apr 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.